Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Avastin for eye problems

Premium Questions

Dr. N. K. Misra MD

I have diabetic eyes(rietenopothy) my kidney specialist indicated that my kidney function dropped 16% in one year and told me it was due to Avasrin eye injections There are other products ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Pavan Kumar Gupta MD

My husband has been having eye injections for over a year of avast in. He had developed a cough ... been a side effect of the avastin?? ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Chobufo Ditah MD

I have wet macular degeneration in my right eye and have been taking injections monthly for over 6 months. My FLA. Blue Cross pays for the Drugs Avastin and now Eyela my Doctor XXXXXXX Rosenberg ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Mihir Shah MD

My father has been diagnosed with a black spot in the eye. His angiography was done and he has been advised Injection Avastin . What are the success rate of such treatments. ... View answer

Answered by : Dr. Mihir Shah ( Ophthalmologist)
Dr. Noble Zachariah MD

Hi just tell me the truth....I had bleeding in the back of eye was given avastin #2 f four times the last I refused because this was what I was experiencing... jaw pain extreme pain over the eye ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Chaker Yacoubi MD

I have received one avastin injection in each eye for diabetic retinopathy, am to receive two more .... Before eye exam I thought cataracts were causing the only problem of glare that I had... View answer

Answered by : Dr. Chaker Yacoubi ( Ophthalmologist)
Dr. Harshita MD

injections of avastin last year but not fully cured it is in left eye. I am myopic. .I have no any history of diabetes.this year my problem of cnvm is repeated again.i want to ask you is there any... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr.  Jay Patel MD

eye. The problem appeared to resolve on its own in weeks. Two months ago, I noticed rather suddenly that the central vision in my right eye was severely impaired. After a series of tests, my... View answer

Answered by : Dr. Jay Patel ( General & Family Physician)
Dr. Ajay Shankar Kar MD

Just noticed my right eye is pulled slightly to the right. (not aligned with left) I am 54 and have macualar degeneration. Vision in right eye is 20/400. Recieve monthly injections of avastin in left... View answer

Answered by : Dr. Ajay Shankar Kar ( Ophthalmologist)
Dr. Ashok Kumar Dash MD

how well does avastin work in healing a 17 year old eye? my son had blood behind his right eye ... had it for over a year now, now doctors want to inject avastin into his eye. How does... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr. Muhammad Ali Rauf MD

visit eye specialist for examination

Dr.  Divakara MD

HI Could be infection in the eyes called Conjunctivitis . Kindly consult an eye doctor for this .

Dr. Raju A.T MD

Please post your complete query here.